New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Oct 2009
Total Posts : 7
   Posted 11/28/2009 4:13 PM (GMT -6)   
Hello,not posted for awhile the Humira really upset me mentally like all the other things i've tried. I have anxiety and depression and it
makes it worse although it had started to ease pain after third jab, fatige remained the same. Anyone out there with same problem.

Thanks Happy New Year hopefully

Post Edited (poppyred) : 11/28/2009 2:25:11 PM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 4:53 PM (GMT -6)
There are a total of 2,711,266 posts in 298,977 threads.
View Active Threads

Who's Online
This forum has 153545 registered members. Please welcome our newest member, Deebrown.
342 Guest(s), 21 Registered Member(s) are currently online.  Details
toburnt, Deebrown, ontheflipside, Bobby88, Forest12, Mercy&Grace, Jason423, supapfunk, Serfr, Mad Martha, H Mommy, NiceCupOfTea, nalermaler, InTheShop, janelise, SoCalLymie, Traveler, Chrissysoul, DutchessCountyJim, KatieF, pltt19

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer